# SDR MASA200700810

- Difficulty date: November 20, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 4,319 hours, 19,631 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 7182, PHL - GEAR DISAGREE, NLG WOULD NOT COME DOWN.  INSPECTED NOSE AREA, NO NOTICEABLE DAMAGE FOUND.  REMOVED AND REPLACED PRIORITY VALVE, GEAR SWINGS GOOD.
